MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM H COATED STD STEM SIZE 5; HIP UNCEMENTED STEM
Model Number 01.18.135
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 september 2020: lot 101313: (b)(4) items manufactured and released on 02-jul-2010.Expiration date: 2015-05-31.No anomalies found related to the problem.To date, 40 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: hip revision surgery performed 9 years after cementless total hip arthroplasty in a (b)(6) man.Poor quality of the single radiographic image provided doesn't allow a proper clinical evaluation.The stem looks significantly subsided but no additional information can be retrieved from this image.Due to poor quality, a black sign in the lesser trochanter region could be mistaken for a bone fracture, but it must be an artifact as no mention of this was made in the report.Therefore, the reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed, 9 years after primary surgery, due to stem loosening.Stem and head have been successfully replaced.

Brand Name
AMISTEM H COATED STD STEM SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10604873
Report Number3005180920-2020-00678
Device Sequence Number1281918
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number101313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight88